On domains of values of nonlinear operators

Jiří Jarušek; Jindřich Nečas

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 1, page 61-72
  • ISSN: 0528-2195

How to cite


Jarušek, Jiří, and Nečas, Jindřich. "Sur les domaines des valeurs des opérateurs non-linéaires." Časopis pro pěstování matematiky 102.1 (1977): 61-72. <http://eudml.org/doc/21313>.

author = {Jarušek, Jiří, Nečas, Jindřich},
journal = {Časopis pro pěstování matematiky},
language = {fre},
number = {1},
pages = {61-72},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Sur les domaines des valeurs des opérateurs non-linéaires},
url = {http://eudml.org/doc/21313},
volume = {102},
year = {1977},

AU - Jarušek, Jiří
AU - Nečas, Jindřich
TI - Sur les domaines des valeurs des opérateurs non-linéaires
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 1
SP - 61
EP - 72
LA - fre
UR - http://eudml.org/doc/21313
ER -


  1. Dunford N, Schwartz J. T., Nonlinear operators, New York, Interscience Publishers, 1958. (1958) Zbl0084.10402MR0117523
  2. Fucik S., Nonlinear equations with noninvertible linear part, Czech. Math. Jour. 24 (1974), 467-495. (1974) Zbl0315.47038MR0348568
  3. Hess P., On the Fredholm alternative for nonlinear functional equations in Banach-spaces, Proc. Amer. Math. Soc. 33 (1972) I, 55-62. (1972) Zbl0249.47064MR0301585
  4. Hess P., On a theorem by Landesman and Lazer, Indiana Univ. Math. J., 23 (1973/74), 827-29. (1973) MR0352687
  5. Landesman E. A., Lazer A. C, Nonlinear perturbations of linear elliptic boundary value problems at resonance, Jour. Math. Mech. 19 (1970), 609-623. (1970) Zbl0193.39203MR0267269
  6. Lions J. L., Quelques méthodes de la résolution des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris 1969. (1969) Zbl0189.40603MR0259693
  7. Mawhin J., Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. Differential Equations 12 (1972), 610-636. (1972) Zbl0244.47049MR0328703
  8. Nečas J., On the range of nonlinear operators with linear asymptotes which are not invertible, Comm. Math. Univ. Carolinae 14, 1 (1973), 63-72. (1973) Zbl0257.47032MR0318995
  9. Nečas J., Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalised Hammerstein type, Comm. Math. Univ. Carolinae 13, 1 (1972), 109-120. (1972) Zbl0235.47039MR0305171
  10. Williams S. A., A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. Differential Equations 8 (1970), 580-586. (1970) Zbl0209.13003MR0267267
  11. Yosida K, Functional analysis, Berlin, Springer Verlag, 1971. (1971) Zbl0217.16001
  12. Fučík S., Kučera M., Nečas J., Ranges of nonlinear asymptotically linear operators, J. Differential Equations 17 (1975), 375-394. (1975) Zbl0299.47035MR0372696

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.